# SDR CA080905004

- Difficulty date: September 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 7,994 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Master Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) RT AVIONICS AUX MASTER SWITCH WAS SELECTED ON AND SMOKE WAS NOTICED WITHIN 5 SECONDS. SWITCH WAS SELECTED OFF AND SMOKE STOPPED. NO OTHER ABNORMALITIES WERE NOTICED EXCEPT VISUAL BLACK DISCOLORATION ON F/O PHONE JACK OF HEADSET. THIS OCCURRED ON THE GROUND IN BETWEEN FLIGHTS. MX WAS DISPATCHED AND FOUND THAT THE WIRING FROM THE AUX AVIONICS SWITCH WAS BURNT AND ALSO 1 WIRE FROM THE 50AMP CB WAS BURNT. ALL AFFECTED WIRING WAS REPLACED AND ALL SYSTEMS AFFECTED TESTED AND NO FURTHER FAULTS FOUND. SUSPECT WIRE FROM AUX SWITCH CHAFED AGAINST 50AMP CB WIRE.
